# SDR 07FDEA01001

- Difficulty date: March 19, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-11F
- Aircraft serial: 46989
- Aircraft time: 71,172 hours, 24,527 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR NR 6 SPOOL FITTING HAS CRACK INDICATION.  REMOVED SPOOL FITTING IAW MD/DC10 SRM 51-33-01 VOL11 PR=G,47.  BHEC WAS PERFORMED IAW NDTSPM 06-10-01.  ON NR 6 LOWER JAMB WEB HOLES.  NO CRACKS FOUND.  LOCATED AND DRILLED NEW FITTING IAW DAC DWG AFA7132 REV B.  INSTALLED NEW SPOOL FITTING IAW MD/DC10 SRM 51-33-01 VOL 11 PG, 34 PARAG 6.
